# SDR USAA990049

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 727
- Part time: 37,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURNIG Q-6 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK IN TIE CLIP BS 727C STRINGER 6L, STRINGER 7L, STRINGER 8L.  INSTALLED NEW TIE CLIP PER SRM 51-10-02.  (M)
